Is this normal? Hi Rosa, I am kinda worried, last month my period was on time and it happened on the fourth day of the inactive pills while on Ortho Tri Cyclen lo..this month I am the 3rd active pill away from being on inactive pills, therefore I should get my period on Sunday. I have been sexually active but I have taken the pill on time, regularly, and my boyfriend uses condoms and does not ejactulate....I am really worried that something can be wrong. I am starting to spot kind of a light pinkish color, it seems like it could be breakthrough bleeding. :( I am really scared its my fourth month with this specific brand.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.